# SDR DALA2021042102323

- Difficulty date: April 16, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 73,658 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Fod
- Location: L3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5642 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS 3L DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR SILL. OPS NML. (1783444)
